# SDR AALA202405308393

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 20,711 hours, 8,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PER JOB CARD 08T21033001 EMERGENCY LIGHTS FUNCTIONAL CHECK FAILED AT SEAT AISLE ROW 18ABC TO 25ABC. REMOVE AND REPLACED EMERGENCY BATTERY SUPPLY UNIT. PER AMM 33-51-06
